# SDR SWAA2022012562831

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 58,375 hours, 37,286 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROCH FLAPS STOPPED AT 25 NO ASSYBELLY BRAKE FLAG / [01] CHECKED FSEU FOR FAULTS NO CURRENT FAULTS NOTED PERFORMED AMM 27-51-00 AND FIM 27-51 TASK 836 AS REQ. SYSTEM OOPS CK NORMAL AT THIS TIME COULD NOT DUPLICATE
